Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Integrability conditions for $\Delta u = k - Ke^{\alpha u}$ with applications to Riemannian geometry


Authors: Jerry L. Kazdan and F. W. Warner
Journal: Bull. Amer. Math. Soc. 77 (1971), 819-823
MSC (1970): Primary 35J20, 35J60, 53A30, 53C20; Secondary 53C45
DOI: https://doi.org/10.1090/S0002-9904-1971-12818-5
MathSciNet review: 0282314
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Melvyn S. Berger, On the conformal equivalence of compact 2-dimensional manifolds, J. Math. Mech. 19 (1969/70), 13-18. MR 39 #6219. MR 244906
  • 2. Melvyn S. Berger, On Riemannian structures of prescribed Gauss curvature for compact two-dimensional manifolds, J. Differential Geometry 5 (1971) (to appear). MR 295261
  • 3. Herman Gluck, Deformations of normal vector fields and the generalized Minkowski problems, Bull. Amer. Math. Soc. 77 (1971) (to appear). MR 284955
  • 4. Jerry L. Kazdan and F. W. Warner, Surfaces of revolution with monotonic increasing curvature and an application to the equationu = 1 — Ke, Proc. Amer. Math. Soc. (to appear).
  • 5. Jerry L. Kazdan and F. W. Warner, The Trudinger inequality on manifolds (to appear).
  • 6. D. Koutroufiotis, On Gaussian curvature and conformal mapping (to appear). MR 328835
  • 7. J. Moser, A sharp form of an inequality by N. Trudinger, Indiana Univ. Math. J. 20 (1971) (to appear). MR 301504
  • 8. Neil S. Trudinger, On imbeddings into Orlicz spaces and some applications, J. Math. Mech. 17 (1967), 473-483. MR 35 #7121. MR 216286
  • 9. N. Wallach and F. W. Warner, Curvature forms for 2-manifolds, Proc. Amer. Math. Soc. 25 (1970), 712-713. MR 262976

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35J20, 35J60, 53A30, 53C20, 53C45

Retrieve articles in all journals with MSC (1970): 35J20, 35J60, 53A30, 53C20, 53C45


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12818-5

American Mathematical Society